Keilhauer, Guillermo G. R.
Tensor fields of type (0,2) on linear frame bundles and cotangent bundles
Rendiconti del Seminario Matematico della Università di Padova, Tome 103 (2000) , p. 51-64
Zbl 0993.53007 | MR 1789532
URL stable : http://www.numdam.org/item?id=RSMUP_2000__103__51_0

Bibliographie

[1] M. Del C. Calvo - G.G.R. Keilhauer, Tensor fields of type (0,2) on the tangent bundle of a Riemannian manifold, Geom. Dedicata, 71 (1998), pp. 209-219. MR 1629795 | Zbl 0921.53013

[2] D. Gromoll - W. KLINGENBERG - W. MEYER, Riemannsche Geometrie im Großen, Springer, Lecture Notes in Maths, 55 (1968). MR 229177 | Zbl 0293.53001

[3] I Kolář, P. Michor - J. Slovák, Natural Operations in Differential Geometry, Springer-Verlag, 1993. MR 1202431 | Zbl 0782.53013

[4] O. Kowalski - M. Sekizawa, Natural transformations of Riemannian metrics on manifolds to metrics on linear frame bundles - A classification. Differential Geometry and Its Applications, Proc. Conf. August 24-30, 1986, Brno, Czechoslovakia (edited by D. Krupka and A. Švec. A), pp. 149-178. J. E. Purkynĕ University, Brno (1987). MR 923348 | Zbl 0632.53040

[5] D. Krupka - J. Janyška, Lectures on Differential Invariants, Folia Fac. Sci. Nat. Univ. Purkynianae Brunensis, Brno, 1990. MR 1108622 | Zbl 0752.53004

[6] M. Sekizawa, Natural transformations of symmetric affine connections on manifolds to metrics on linear frame bundles: a classification, Mh. Math., 105 (1988), pp. 229-243. MR 939945 | Zbl 0639.53022

[7] M. Sekizawa, Natural transformactions of affine connections on manifolds to metrics on cotangent bundles, Rendi. Cir. Mat. Palermo Serie II, 14 (1987), pp. 129-142. MR 920851 | Zbl 0635.53012